Planned intervention: On Wednesday June 26th 05:30 UTC Zenodo will be unavailable for 10-20 minutes to perform a storage cluster upgrade.
Published June 4, 2024 | Version v1
Journal article Open

TRIGONOMETRIK VAZNLI OPTIMAL KVADRATUR FORMULALARNI KOMPYUTER TOMOGRAFIYASI TASVIRLARINI QAYTA TIKLASHGA TATBIQI

  • 1. fizika-matematika fanlari bo'yicha falsafa doktori, PhdD Muxammad al-Xorazmiy nomidagi TATU Farg'ona filiali

Description

Trigonometrik vaznli optimal kvadratur formulalar Fure koeffitsientlarini hisoblashda, geomatematika, yadro fizikasi, signallarni qayta ishlash, kompyuter tomografiyasi va boshqa ko'plab amaliy masalalarda uchragan trigonometrik vaznli integrallarni taqribiy hisoblash uchun tatbiq etish mumkin.

Files

3_373-24-27--Bozorov.pdf

Files (373.8 kB)

Name Size Download all
md5:edded6a4cc3025132f24d413add4467d
373.8 kB Preview Download

Additional details

References

  • Bozarov B.I. An optimal quadrature formula with weight function in the Sobolev space // Uzbek Mathematical Journal. – Tashkent, 2019, no 4, pp 47-53.
  • Bozarov B.I. Optimal quadrature formulas with the trigonometric weight in the Sobolev space // Bulletin of the Institute of Mathematics, V.I. Romanovskiy Institute of Mathematics. – Tashkent, 2020. no 4. pp.1-10.
  • Hayotov A.R., Bozarov B.I. An optimal quadrature formulas with the trigonometric weight in the Sobolev space // AIP Conference Proceeding, 2365, 020022 (2021), 16 July.
  • Bozarov B.I. An optimal quadrature formula in the Sobolev space // Uzbek Mathematical Journal. – Tashkent, 2021, no 3, pp 46-59. (01.00.00, №6).
  • Hayotov A.R., Bozarov B.I. Optimal quadrature formula with cosine weight function //Problems of Computational and Applied Mathematics. – Tashkent, 2021, no 4, -pp. 106-118.
  • Shadimetov Kh.M., Hayotov A.R., Bozarov B.I. Optimal quadrature formulas for oscillatory integrals in the Sobolev space. Journal of inequalities and applications. Springer. Article number: 103 (2022).
  • Boltaev N.D., Hayotov A.R., Milovanovic G.V., Shadimetov Kh.M., Optimal quadrature formulas for numerical evaluation of Fourier coefficients in Journal of Applied Analysis and Computation, 2017, Vol 7, Issue 4, 1233-1266.
  • Hayotov A.R., Soomin Jeon, Chang-Ock Lee, On an optimal quadrature formula for approximation of Fourier integrals in the space // Journal of Computational and Applied Mathematics. 372. July 2020. 112713.
  • Boltaev N.D., Hayotov A.R., Shadimetov Kh.M., Construction of optimal quadrature formulas for Fourier coefficients in Sobolev space, Numerical Algorithms, Springer, (2017), 74: 307-336, DOI 10.1007/s11075-016-150-7.
  • Babaev S.S., Hayotov A.R. Optimal interpolation formulas in the space // Calcolo, 2019. - 56:23.
  • Шадиметов Х.М. Оптимальные решетчатые квадратурные и кубатурные формулы в пространствах Соболева. – Ташкент: Фан ва технология, 2019.
  • Daliyev, B., Tukxtasinov, D., Bozarov, B., Sabirov, S., Abdullayev, J., & Ruzimatova, M. (2024, November). Optimal quadrature formulas in Sobolev space for solving the generalized Abel integral equation. In E3S Web of Conferences (Vol. 508, p. 04007). EDP Sciences.